# SDR SIMA3631

- Difficulty date: December 28, 2000
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N308AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 309
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: LH61511155561
- Condition: Failed
- Location: Galley
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - FLOOR EMERGENCY LIGHTING IN GALLEY INOPERATIVE.  REMOVED AND REPLACED LAMP HOLDER IAW AMM.  OPS CHECK GOOD.  (M)
